JournalsggdVol. 12, No. 3pp. 837–864

Homological shadows of attracting laminations

  • Asaf Hadari

    University of Hawaii at Manoa, Honolulu, USA
Homological shadows of attracting laminations cover
Download PDF

A subscription is required to access this article.


Given a free group FnF_n, a fully irreducible automorphism f\autf \in \aut, and a generic element xFnx \in F_n, the elements fk(x)f^k(x) converge in the appropriate sense to an object called an attracting lamination of ff. When the action of ff on Fn[Fn,Fn]\frac{F_n}{[F_n, F_n]} has finite order, we introduce a homological version of this convergence, in which the attracting object is a convex polytope with rational vertices, together with a measure supported at a point with algebraic coordinates.

Cite this article

Asaf Hadari, Homological shadows of attracting laminations. Groups Geom. Dyn. 12 (2018), no. 3, pp. 837–864

DOI 10.4171/GGD/459